# SDR USAA000157

- Difficulty date: February 2, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N813US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48093
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Slat Track
- Condition: Cracked
- Location: Lt Wing
- Part time: 49,385 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - LEFT FIXED LEADING EDGE OUTBOARD OF NR 7 SLAT TRACK HAS A .6 INCH CRACK.  REMOVED TEMP REPAIR AND INSTALLED DOUBLERS PER EA 52344A.  (M)
